# SDR CA151030001

- Difficulty date: October 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Doug DC3C
- Aircraft time: 31,033 hours
- Engine: Pwa PT6A67R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AN IFSD OCCURRED ON THE ABOVE AIRCRAFT. THE FLIGHT WAS DIVERTED AND IT LANDED SAFELY SINGLE ENGINE. NO OTHER DETAILS ARE AVAILABLE AT THIS TIME.
